# SDR MASA200400422

- Difficulty date: July 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 4,025 hours, 2,836 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00550
- Condition: Frozen
- Location: Lt Pack
- Part time: 996 hours, 613 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ASH 7073 RDU-ORD.  THE AIRCRAFT WAS RETURNED TO THE FIELD DUE TO THE ODOR OF SMOKE IN THE CABIN.  UPON LANDING THE CREW REPORTED A LEFT PACK OVER HEAT MESSAGE.  CONTRACT MAINTENANCE VERIFIED THE ODOR OF SMOKE BEING GENERATED BY THE LEFT PACK AND PLACED THE LEFT PACK ON DEFERAL. MX REPLACED THE ACM, OPS CHECK GOOD.
